# SDR SWIA201436817

- Difficulty date: March 15, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 20,424 hours, 14,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT RT LOWER WING PLANK FASTENER.  C-CHECK,  REPAIRED RT WING PLANK AT WS 48.95 BETWEEN REAR SPAR AND AUXILIARY SPAR IAW REO.
